American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Cyril Lévy, Carolina Neira Jiménez and Sylvie Paycha. The canonical trace and the noncommutative residue on the noncommutative torus. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shantanu Dave and Michael Kunzinger. Singularity structures for noncommutative spaces. Trans. Amer. Math. Soc. 367 (2015) 251-273. MR 3271260.
Abstract, references, and article information   
View Article: PDF

[3] Sylvie Paycha. Affine transformations on symbols. Contemporary Mathematics 584 (2012) 199-222.
Book volume table of contents   
View Article: PDF

[4] Hans Christianson. Quantum Monodromy and nonconcentration near a closed semi-hyperbolic orbit. Trans. Amer. Math. Soc. 363 (2011) 3373-3438. MR 2775812.
Abstract, references, and article information   
View Article: PDF

[5] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF

[6] L. Maniccia, E. Schrohe and J. Seiler. Uniqueness of the Kontsevich-Vishik trace. Proc. Amer. Math. Soc. 136 (2008) 747-752. MR 2358517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charlotte Wahl. Noncommutative Maslov index and eta-forms. Memoirs of the AMS 189 (2007) MR 2344015.
Book volume table of contents   

[8] Sergiu Moroianu. On Carvalho's $K$-theoretic formulation of the cobordism invariance of the index. Proc. Amer. Math. Soc. 134 (2006) 3395-3404. MR 2231925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matilde Marcolli. Quantum statistical mechanics and Galois theory. University Lecture Series 36 (2005) 51-79.
Book volume table of contents
View Article: PDF

[10] Matilde Marcolli. Ouveture. University Lecture Series 36 (2005) 1-14.
Book volume table of contents
View Article: PDF

[11] Matilde Marcolli. Noncommutative modular curves. University Lecture Series 36 (2005) 15-50.
Book volume table of contents
View Article: PDF

[12] Matilde Marcolli. Vistas. University Lecture Series 36 (2005) 125-130.
Book volume table of contents
View Article: PDF

[13] Matilde Marcolli. Noncommutative geometry at arithmetic infinity. University Lecture Series 36 (2005) 81-124.
Book volume table of contents
View Article: PDF

[14] Matilde Marcolli. Arithmetic Noncommutative Geometry. University Lecture Series 36 (2005) MR MR2159918.
Book volume table of contents   

[15] Robert Lauter and Sergiu Moroianu. Homology of pseudodifferential operators on manifolds with fibered cusps. Trans. Amer. Math. Soc. 355 (2003) 3009-3046. MR 1974673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Lott. Diffeomorphisms and noncommutative analytic torsion. Memoirs of the AMS 141 (1999) MR 1618772.
Book volume table of contents


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia